# SDR AALA201606289002

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 71,203 hours, 26,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R4 DOOR GIRT BAR FORWARD SWITCH COVER DETACHED.  REATTACHED R4 DOOR GIRT BAR SWITCH COVER IAW SRM 52-10-02.
